# SDR DALA2022091906186

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 92,405 hours, 24,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS: 2R. CORRECTIVE ACTION: EXIT SIGN COVER FELL OFF RESECURRED EXIT SIGN AND PERFORMED OPC OF EXIT SIGN IAW B757 AMM 33-51. (2412162)
